A note on the UV behaviour of maximally supersymmetric Yang-Mills theories

File Description SizeFormat 
0908.3883v2.pdfAccepted version145.82 kBAdobe PDFDownload
Title: A note on the UV behaviour of maximally supersymmetric Yang-Mills theories
Author(s): Bossard, G
Howe, PS
Stelle, KS
Item Type: Journal Article
Publication Date: 23-Nov-2009
URI: http://hdl.handle.net/10044/1/19140
DOI: http://dx.doi.org/10.1016/j.physletb.2009.10.084
ISSN: 0370-2693
Publisher: ELSEVIER SCIENCE BV
Start Page: 137
End Page: 142
Journal / Book Title: PHYSICS LETTERS B
Volume: 682
Issue: 1
Copyright Statement: Copyright © 2009 Elsevier Ltd. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Physics Letters B. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physics Letters B, 682(1), 2009. DOI:10.1016/j.physletb.2009.10.084
Publication Status: Published
Appears in Collections:Theoretical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons